# SDR CALA2022101802852

- Difficulty date: October 18, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N36469
- Make and model: Boeing 737-900ER
- Aircraft serial: 36600
- Aircraft time: 30,933 hours, 10,828 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48002
- Condition: Cracked
- Location: R2
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

*EMERGENCY DECLARED*FIRST OFFICERS WINDOW HEAT ARCED AND THEN CRACKED/SPIDER WEBBED ATTACHED PICS FOR F/O WINDOW. REQUIRED RPLCMT REPLACED WINDSHIELD AS PER AMM 56-11-11 PB401. OPS CHK OK FOR SVC. NO LEAKS NOTED AT THIS TIME ADD EMP:U362339 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1821496  SN OFF 6452 ACCOMPLISHED INSPECTION OF REM/INST PROCEDURE OF R1 WINSHIELD REF AMM 56-11-11 PB401. OPS CHK OK FOR SVC. LEAK CHK NO LEAKS NOTED AT THIS TIME. WINDSHIELD, B73  OFF 29-5612-9-9008 6452 ON 29-5612-9-9008 6520
